# SDR AALA20110727TUL13

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FLOORBOARD HOLES ON STATION 1640 FLOORBEAM FROM RIGHT BUTTLINE 40 TO 56.  REPLACED BEAM PER EA B757-53-017884 DATED 07/24/11.
